Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 956039, 6 pages
http://dx.doi.org/10.1155/2013/956039
Research Article

A Modified Resource Distribution Fairness Measure

Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA

Received 19 August 2012; Revised 3 October 2012; Accepted 1 November 2012

Academic Editor: Keqin Gu

Copyright © 2013 Zhenmin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenmin Chen, “A Modified Resource Distribution Fairness Measure,” Journal of Mathematics, vol. 2013, Article ID 956039, 6 pages, 2013. https://doi.org/10.1155/2013/956039.